# SDR REXA2016121002463

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 20,870 hours, 13,328 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Part number: 601R3187221
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FORWARD AND AFT PRESSURE SEAL RETAINERS ARE BENT.   REMOVED AND REPLACED SEAL RETAINER IAW REO670-52-11-022, LEAK CHECKED GOOD IAW AMM 52-00-00-790-801-A01.
